Benzabloc IP Premium Tablets 45 tablets
Benzablock IP Premium Tablets 45 tablets
Product Description
●Ibuprofen and acetaminophen are Alleviates fever, chills (chills caused by fever), etc.
●Two types of antipyretic and analgesic ingredients, ibuprofen and acetaminophen, relieve headaches, sore throats, and joint pain.
●Glycyrrhizic acid suppresses throat inflammation and relieves pain.
●Contains vitamin C (combined as calcium ascorbate) and hesperidin, a type of vitamin P.
● Contains 9 types of ingredients to alleviate various cold symptoms.
Diagnosing the dosage of medicines can lead to serious health hazards. Please be sure to read the product instructions carefully and follow the dosage instructions before use. Even if you follow the dosage and use it correctly, side effects may occur. If you feel any abnormality, stop using it immediately and consult your doctor or pharmacist.
About the Sale of Pharmaceutical Products
●Precautions for use
■■Things you should not do■■
(If you do not follow these rules, your current symptoms may worsen or side effects/accidents may occur)
1. The following people should not take this drug: (1) People who have had allergic symptoms due to this drug or its ingredients. (2) People who have had asthma while taking this drug or other cold medicines or antipyretic analgesics.
(3) Children under 15 years of age.
(4) Pregnant women whose due date is within 12 weeks.
2. Do not use any of the following medicines while taking this drug.
Oral medications containing other cold medicines, antipyretic analgesics, sedatives, antitussive expectorants, and antihistamines.
> Medicines, etc. (oral medicine for rhinitis, motion sickness medicine, allergy medicine, hypnotic sedatives, etc.)
3. Do not operate a vehicle or machinery after taking this medicine
(You may experience drowsiness, etc.) )
4. Do not take this drug if you are breastfeeding, or avoid breastfeeding if you take this drug.
5. Do not drink alcohol before or after taking this drug.
6. Do not take this drug for more than 5 days. What to do
■■What to consult■■
1.The following people should consult a doctor, pharmacist, or registered salesperson before taking this product.
(1) If you have not received treatment from a doctor or dentist. Someone who is.
(2) Pregnant women or people who appear to be pregnant.
(3) Elderly people.
(4) Persons who have had allergic symptoms due to medicines, etc.
(5) Persons with the following symptoms.
High fever, difficulty urinating
(6) Persons with the following diagnosis.
Thyroid dysfunction, diabetes, heart disease, hypertension, liver disease, kidney disease, glaucoma,
Systemic lupus erythematosus, mixed connective tissue disease, respiratory dysfunction,
Obstructive sleep apnea syndrome, Obesity
(7) Persons who have had the following diseases.
Stomach/duodenal ulcer, ulcerative colitis, Crohn's disease
2. If the following symptoms appear after taking this medicine, it may be a side effect, so stop taking it immediately and read this document. Consult a doctor, pharmacist, or registered salesperson with the following
Related areas...Symptoms
Skin...rash/redness, itching, bruising
Gastrointestinal...・Nausea/vomiting, loss of appetite, stomach discomfort, stomach pain, stomatitis, heartburn,
Stomach heaviness, gastrointestinal bleeding, abdominal pain, diarrhea, bloody stool
Psychiatric and nervous system... dizziness
Circulatory system・・・Papitations
Respiratory system・Shortness of breath
Urinary system・Difficulty urinating
Others・Blurred vision, ringing in the ears, swelling, nosebleeds, bleeding gums, difficulty stopping bleeding
, bleeding, back pain, excessive drop in body temperature, feeling tired
In rare cases, the following serious symptoms may occur.
In that case, seek medical treatment immediately.
Symptom name...Symptoms
Shock (anaphylaxis)...Immediately after taking the drug, itching of the skin, hives,
Hoarseness of voice, sneezing, itchy throat, difficulty breathing, Palpitation, clouded consciousness, etc. appear.
Oculomucocutaneous syndrome (Stevens-Johnson syndrome),
Toxic epidermal necrolysis, acute generalized exanthematous pustulosis...high fever, redness of the eyes, eye discharge,
Sore lips, sore throat, widespread skin rash/redness, small bumps (pustules) appearing on reddened skin, general malaise, loss of appetite, etc. that persist or suddenly become severe. br> It gets worse.
Liver dysfunction: Fever, itching, rash, jaundice (yellowing of the skin and whites of the eyes), brown urine, general malaise, loss of appetite, etc. appear.
Kidney disorder: Fever, rash, decreased urine output, swelling of the whole body, malaise of the whole body, joint pain (pain in the joints), diarrhea, etc. appear.
Aseptic meningitis: Severe headache with stiffness in the neck, fever, nausea and vomiting
etc. (Such symptoms are especially common in systemic lupus erythematosus or mixed erythematosus) > Often reported in people receiving treatment for connective tissue diseases).
Interstitial pneumonia: shortness of breath/difficulty when climbing stairs or exerting too much force
Feeling short of breath, dry cough, fever, etc. appear or persist.
Asthma: wheezing, whistling, and difficulty breathing when breathing.
Aplastic anemia: Bruises, nosebleeds, bleeding gums, fever, pale skin and mucous membranes
Appearance, fatigue, palpitations, shortness of breath, feeling sick and dizzy, blood in the urine etc. will appear.
Agranulocytosis: Sudden onset of high fever, chills, sore throat, etc.
Respiratory depression: Shortness of breath, difficulty breathing, etc. appear.
3.The following symptoms may appear after taking this medicine.If these symptoms persist or worsen, stop taking this medicine and keep this document with you. Consult your doctor, pharmacist, or registered salesperson if you experience constipation, dry mouth, or drowsiness.If your symptoms do not improve even after taking 4.5 to 6 times (especially if you have a fever or If the fever persists for more than a day or if the fever recurs, stop taking the medicine and consult your doctor, pharmacist, or registered seller with this document. br>
●Efficacy/Efficacy
Cold symptoms (fever, chills (chills due to fever), Relief of headaches, sore throats, joint pain, runny nose, stuffy nose, muscle pain, cough, phlegm, sneezing)
●Dosage and administration
Take the following amount with water or hot water, without chewing, preferably within 30 minutes after meals.
Age...Dose/Number of doses per day
Over 15 years old...3 tablets...3 times
Under 15 years old...Do not take
><Precautions related to usage and administration>
Please strictly follow the usage and administration instructions.
●Ingredients/Amount
9 tablets (daily dose) Inside
Ingredients...Contents...Function
Ibuprofen...360mg...Relieve fever and chills, relieve pain
Acetaminophen...180mg...Fever and relieve pain Relieves chills and relieves pain
d-Chlorpheniramine maleate...3.5mg...Relieves runny nose and sneezing
dl-Methylephedrine hydrochloride...60mg...cough・Relieves phlegm
Dihydrocodeine phosphate...24mg...Relieves cough
Glycyrrhizic acid...39mg...Suppresses throat inflammation and relieves pain
Anhydrous caffeine・...75mg...relieve headache
Calcium ascorbate...500mg...vitamin
Hesperidin...90mg...vitamins (a type of vitamin P)
Additives :Reduced maltose starch syrup, cellulose, corn starch, tartaric acid,
Crosscarmellose Na, hydroxypropyl cellulose, hypromellose,
Stearyl Na fumarate, copolyvidone, titanium oxide, talc, macrogol,
Sesquioxide Iron
● Precautions for storage and handling
(1) Direct sunlight Store tightly closed in a cool, dry place away from exposure to heat.
(2) Store out of reach of children.
(3) Do not transfer to another container (this may cause misuse or change in quality).
(4) Throw away the stuffing inside the bottle after opening the lid
(If you put the stuffing back into the bottle, it will contain moisture and change its quality. This is to prevent the tablets from being damaged during transportation).
(5) Tightly close the lid of the bottle each time you take it (it absorbs moisture and changes its quality).
(6) Do not take the product after the expiration date.
(7) Write the date on which the bottle was opened in the "Date opened" field on the box and bottle.
(8) Once opened, in order to maintain quality, take the medicine as soon as possible, preferably within 6 months from the date of opening.
●Contact information
For inquiries regarding the contents of this product , the store you purchased it from, or the information below.
Alinamin Pharmaceutical Co., Ltd. “Customer Service Office”
4-1-1 Doshomachi, Chuo-ku, Osaka 541-0045
0120-567-087
9:00~17:00( (excluding Saturdays, Sundays, and holidays)
Health site
Manufacturer
Alinamin Pharmaceutical Co., Ltd.
4-1-1 Doshomachi, Chuo-ku, Osaka 541-0045
- Contents: 45 tablets
Buy with confidence as this product comes with 18 months full local warranty in Australia & New Zealand (unless otherwise stated in the overview).
This product also comes with the benefits of the CocoonPower Warranty. For further details please read our Warranty Guidelines.
You can also purchase 3 Year Extended Care. If you are interested please see our Extended Care Information.